# SDR SWAA2025050566736

- Difficulty date: May 2, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 42,488 hours, 19,942 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEADING EDGE FLAPS TRANSIT LIGHT ILLUMINATED AT CRUISE AT FL 370. THE #8 SLAT INDICATED GREEN IN EXT POSITION. RAN QRH AND AFTER CYCLING FLAPS TO POSITION 1 AND THEN UP THE LE FLAPS TRANSIT LIGHT WENT OUT BUT THEN REILLUMINATED. LANDED FLAPS 15 PER QRH AND BRAKE COOLING A NON-ISSUE. TROUBLESHOOT PER FIM 27-88 TASK 803<[01] OK TO CONTINUE PER MEL 27-4-06; SP1/ SP2 MDDR# 250112;[02] R/R #8 OB LE PROX SENSOR PER AMM 27-88-11. OPS CHECK GOOD. MEL CLEARED.
